Search Results

Filter
  • 1-10 of  147 results for ""AXIOMS""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Allocating extra revenues from broadcasting sports leagues.

  • Source: Journal of Mathematical Economics. Oct2020, Vol. 90, p65-73. 9p.

Record details

×
Academic Journal

Non-Archimedean preferences over countable lotteries.

  • Source: Journal of Mathematical Economics. May2020, Vol. 88, p180-186. 7p.

Record details

×
Academic Journal

Closure and preferences.

  • Source: Journal of Mathematical Economics. May2020, Vol. 88, p161-166. 6p.

Record details

×
Academic Journal

An axiom for concavifiable preferences in view of Alt's theory.

  • Source: Journal of Mathematical Economics. Jan2022, Vol. 98, pN.PAG-N.PAG. 1p.

Record details

×
Academic Journal

Choice on the simplex domain.

  • Source: Journal of Mathematical Economics. Oct2019, Vol. 84, p63-72. 10p.

Record details

×
Academic Journal

Bilateral redistribution.

  • Source: Journal of Mathematical Economics. Oct2021, Vol. 96, pN.PAG-N.PAG. 1p.

Record details

×
Academic Journal

Continuous SSB representation of preferences.

  • Source: Journal of Mathematical Economics. Aug2018, Vol. 77, p59-65. 7p.

Record details

×
Academic Journal

Axioms for measuring utility on partial mixture sets.

  • Source: Journal of Mathematical Economics. Aug2018, Vol. 77, p76-86. 11p.

Record details

×
Academic Journal

Axioms for parametric continuity of utility when the topology is coarse.

  • Source: Journal of Mathematical Economics. Oct2017, Vol. 72, p88-94. 7p.

Record details

×
Academic Journal

Bounded response of aggregated preferences.

  • Source: Journal of Mathematical Economics. Aug2016, Vol. 65, p1-15. 15p.

Record details

×
  • 1-10 of  147 results for ""AXIOMS""